# SDR CA981125005

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nose Gear
- Part number: 8800133
- Condition: Contaminated
- Location: Fwd Fuselage
- Part time: 7,370 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN GEAR SELECTED DOWN, NOSE GEAR DID NOT INDICATE.  DID FLYBY AND GEAR NOT EXTENDED.  BEFORE TRYING ALTERNATE SYSTEM, GEAR EXTENDED AND LOCKED.  LANDING NORMAL.  NOSE GEAR BAY FOUND GEAR ASSY PACKED WITH ICE AND SLUSH.
